# SDR FDEA201712203419

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,163 hours, 22,491 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  RECEIVED AN INTERMITTANT AVIONICS SMOKE WARNING AND LIGHTS ON ECAM AND OVERHEAD.   THIS LASTED A COUPLE OF MINUTES. CONFIMRED NO SMOKE INDICATION WITH QRH. IT HAD BEEN RAINING DEPARTURE  BUT NO PUDDLES SEEN DURING PREFLIGHT.  FOUND ALL ULDS WET IN ALL CARGO COMPARTMENTS, DRAINS FREE AND NO ACCUMULATION. INSPECTED. E/E AND FOUND NO WATER ON ANY RAIN SHIELD OR ELECTRONIC COMPONENTS. IAW AMM 26-15-00-05-0 TESTED AVIONICS SMOKE DETECTORS SEVERAL TIMES. NO FAULTS NOTED. RELEASED FOR SERVICE.
